Therapy Update 17 October 2014 Dr David Baker

New hepatitis C hopes

New drugs and treatments will enable GPs to take a more active role in treating the 200,000-plus Australians living with hepatitis C. 
Case Report 03 June 2014 Jenna Yeo

Abdominal discomfort from dairy consumption

Bouts of abdominal discomfort suggest a man's dairy consumption needs adjusting.
Case Report 05 November 2013 Dr Robert Hitchins
Case Report 24 September 2013 Samantha Brazzale

Settling the stomach

Gemma is a 25-year-old woman who lives with her boyfriend. Over the past few years, she has experienced frequent diarrhoea, crampy abdominal pain and bloating.
Therapy Update 18 July 2013 Professor Nick Zwar

Preventing traveller’s diarrhoea

It can be hard to guarantee protection against traveller's diarrhoea with current approaches. Traveller's diarrhoea remains one of the most common problems experienced by travellers from developed countries.
Examining the Evidence 14 May 2013 Dr Michael Tam

Is yoghurt helpful for antibiotic-associated diarrhoea?

Jack, a health conscious 48-year-old man, came in a while ago with cellulitis following a small injury. As I printed his antibiotic prescription, he mentioned that he had previously suffered from diarrhoea with antibiotics and asked whether eating yoghurt would help.
Therapy Update 23 April 2013 Associate Professor Vicki Kotsirilos

Accompany antibiotics with probiotics

They help maintain or restore gut ecology.
Therapy Update 07 February 2012 Professor Nick Zwar

Investigating traveller's diarrhoea

Not everything a traveller returns home with is welcomed.